Classical and Bayesian inference robustness in multivariate regression models

C. Fernández, J. Osiewalski, M.F.J. Steel

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)1434-1444
Number of pages11
JournalJournal of the American Statistical Association
Volume92
Issue number4
Publication statusPublished - 1997

Cite this

Fernández, C. ; Osiewalski, J. ; Steel, M.F.J. / Classical and Bayesian inference robustness in multivariate regression models. In: Journal of the American Statistical Association. 1997 ; Vol. 92, No. 4. pp. 1434-1444.
@article{82450538ae354b8e9009ff0870b61240,
title = "Classical and Bayesian inference robustness in multivariate regression models",
author = "C. Fern{\'a}ndez and J. Osiewalski and M.F.J. Steel",
note = "Pagination: 11",
year = "1997",
language = "English",
volume = "92",
pages = "1434--1444",
journal = "Journal of the American Statistical Association",
issn = "0162-1459",
publisher = "Taylor and Francis Ltd.",
number = "4",

}

Fernández, C, Osiewalski, J & Steel, MFJ 1997, 'Classical and Bayesian inference robustness in multivariate regression models', Journal of the American Statistical Association, vol. 92, no. 4, pp. 1434-1444.

Classical and Bayesian inference robustness in multivariate regression models. / Fernández, C.; Osiewalski, J.; Steel, M.F.J.

In: Journal of the American Statistical Association, Vol. 92, No. 4, 1997, p. 1434-1444.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Classical and Bayesian inference robustness in multivariate regression models

AU - Fernández, C.

AU - Osiewalski, J.

AU - Steel, M.F.J.

N1 - Pagination: 11

PY - 1997

Y1 - 1997

M3 - Article

VL - 92

SP - 1434

EP - 1444

JO - Journal of the American Statistical Association

JF - Journal of the American Statistical Association

SN - 0162-1459

IS - 4

ER -